# SDR 04FDEA01004

- Difficulty date: April 18, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,349 hours, 14,004 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Z3200202
- Part serial: F243
- Condition: Failed
- Location: Nlg
- Part time: 4,973 hours, 2,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON T/O NOSE WHEEL TIRE FAILED AT V1=144 KTS, GW = 297.0.  FOUND RIGHT TIRE BURST AND TORN TREAD.  REMOVED AND REPLACED LT & RT NOSE TIRE ASSY PER MM 12-37-32-0-04.  PREMATURE REMOVAL/INSTALLATION OFF MFG 286351003-1-51.
